MathSciNet Relay Station
MathSciNet bibliographic data
MR2314242 (2008c:30031) 30C65
Nieminen, Tomi; Tossavainen, Timo Boundary behavior of conformal deformations. Conform. Geom. Dyn. 11 (2007), 56–64 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement